Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Comments on a floating-point version of Nordsieck's scheme for the numerical integration of differential equations

Authors: H. R. Lewis and E. F. Stovall
Journal: Math. Comp. 21 (1967), 157-161
MSC: Primary 65.61
MathSciNet review: 0226866
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.61

Retrieve articles in all journals with MSC: 65.61

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society